# SDR FDEA202311211869

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 78,775 hours, 29,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186318238
- Part serial: UNK
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 3EA DENTS AT MAIN CARGO FLOOR PANEL P\N: 11863182-38 BTW RBL 46-50 AND STA 1055-  1100. REMOVED FLOOR PANEL P\N 11862182-38 FROM STA 1055-1100 IAW B-757 AMM 53-01-01-4,   EVALUATED AND REPAIRED 3EA DENTS ON FLOOR PANEL IAW B-757 SRM 53-00-50-2R REP 1   DETIAL I FIG 201 AND INSTALLED FLOOR PANEL P\N 11862182-38 AT STA 1055-1100 BTW RBL 46-50   IAW B-757 AMM 53-01-01-4.
